# SDR 97UAL900362

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: 1000679LB
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER DOOR 1L WILL NOT TURN ON WITH EMERGENCY LIGHT SWITCH.  IT WILL COME ON WITH THE LIGHT ASSEMBLY SWITCH.  *S/D*  THE BATTERY WAS DISCHARGED.  REPLACED BATTERY CARTRIDGE.  ALSO, PORTABLE LIGHT REPLACED AS PRECAUTIONARY.
